The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

High liver numbers

Forums General Melanoma Community High liver numbers

  • Post
    Baby_Girl
    Participant
      So my infusion of Opdivo was canceled due to high liver numbers (ALT and AST) . These numbers have fluctuated over the last several months but have never prevented me from getting an infusion. I also got my PET/CT scan results that day and everything looked good.
      I was wondering if the radiation/dye or whatever they injected in me for the PET/CT scan could have made my liver numbers increase? I had the scan the afternoon before they didn’t my blood word and when I was supposed to get my Opdivo infusion.
      Has this happened to anyone else before?
      They scheduled me to come back in two weeks for bloodwork again and if my numbers were down then would continue with treatment.
    Viewing 1 reply thread
    • Replies
        Bubbles
        Participant
          Altered liver function is a common side effect of opdivo.

          Two links you might be interested in: https://www.opdivo.com/melanoma-adjuvant-treatment

          https://www.webmd.com/drugs/2/drug-167499/opdivo-intravenous/details/list-sideeffects

          Hope that helps. Hopefully your liver function test results will be in the normal range in two weeks and you can proceed with treatment. Celeste

            Baby_Girl
            Participant
              Thank you for the information! I was hoping the increase in my numbers was due to something else that I could control. I’m hoping they are better in two weeks too!
            Tsvetochka
            Participant
              I had high liver numbers from pain meds. Paracetamol/Tylenol doesn’t seem like much, but taking it even once or twice a day was too much for me. I stopped taking it and drank some herbal tea for liver support, and my numbers went down very quickly. I hope yours do, too!
          Viewing 1 reply thread
          • You must be logged in to reply to this topic.
          About the MRF Patient Forum

          The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

          The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.